Alert archive / Kansas / Wind Advisories in 2022
Wind Advisory 26, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Dec 1, 2022, 2:12 PM CST for 26 counties in Kansas. It took effect at Dec 2, 2022, 9:00 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2022, 2:12 PM CST (20:12 UTC)
- In effect from
- Dec 2, 2022, 9:00 AM CST
- Expired
- Dec 3, 2022, 12:00 AM CST
- In force
- 15 hr
- Issued by
- NWS Wichita, KS
All 26 counties
Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 8.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2198 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 442 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
171 WWUS73 KICT 012012 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 212 PM CST Thu Dec 1 2022 KSZ032-047-021015- /O.NEW.KICT.WI.Y.0026.221202T1500Z-221203T0600Z/ /O.CON.KICT.WI.Y.0025.000000T0000Z-221202T0400Z/ Russell-Barton- Including the cities of Russell and Great Bend 212 PM CST Thu Dec 1 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT... * WHAT...For the first Wind Advisory, south winds 20 to 30 mph with gusts up to 45 mph. For the second Wind Advisory, west winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Russell and Barton Counties. * WHEN...For the first Wind Advisory, until 10 PM CST this evening. For the second Wind Advisory, from 9 AM Friday to midnight CST Friday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ033-048>053-067>069-082-083-091-092-021015- /O.NEW.KICT.WI.Y.0026.221202T1500Z-221203T0600Z/ /O.CON.KICT.WI.Y.0025.000000T0000Z-221202T0400Z/ Lincoln-Ellsworth-Saline-Rice-McPherson-Marion-Chase-Reno-Harvey- Butler-Kingman-Sedgwick-Harper-Sumner- Including the cities of Lincoln, Sylvan Grove, Ellsworth, Wilson, Salina, Lyons, Sterling, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, Rose Hill, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, and Wellington 212 PM CST Thu Dec 1 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT... * WHAT...For the first Wind Advisory, south winds 20 to 30 mph with gusts up to 45 mph. For the second Wind Advisory, west winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of Central and South Central Kansas. * WHEN...For the first Wind Advisory, until 10 PM CST this evening. For the second Wind Advisory, from 9 AM Friday to midnight CST Friday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ070>072-093>096-098>100-021015- /O.NEW.KICT.WI.Y.0026.221202T1500Z-221203T0000Z/ Greenwood-Woodson-Allen-Cowley-Elk-Wilson-Neosho-Chautauqua- Montgomery-Labette- Including the cities of Eureka, Madison, Yates Center, Iola, Humboldt, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 212 PM CST Thu Dec 1 2022 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST FRIDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Greenwood, Woodson, Allen, Cowley, Elk, Wilson, Neosho, Chautauqua, Montgomery and Labette Counties. * WHEN...From 9 AM to 6 PM CST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
5 follow-up statements
370 WWUS73 KICT 020256 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 856 PM CST Thu Dec 1 2022 KSZ032-033-047>053-067>069-082-083-091-092-021700- /O.CAN.KICT.WI.Y.0025.000000T0000Z-221202T0400Z/ /O.CON.KICT.WI.Y.0026.221202T1500Z-221203T0600Z/ Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion- Chase-Reno-Harvey-Butler-Kingman-Sedgwick-Harper-Sumner- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, Rose Hill, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, and Wellington 856 PM CST Thu Dec 1 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT... ...WIND ADVISORY IS CANCELLED FOR THIS EVENING... * WHAT...South winds have subsided a bit, therefore the wind advisory for this evening has been cancelled. However, south winds 25 to 35 mph with gusts up to 50 mph are expected Friday before becoming southwest in the afternoon. Then a shift to a north wind at 25 to 35 mph with gusts to 50 mph is expected Friday evening. * WHERE...Portions of Central and South Central Kansas. * WHEN...From 9 AM Friday to midnight CST Friday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ070>072-093>096-098>100-021700- /O.CON.KICT.WI.Y.0026.221202T1500Z-221203T0000Z/ Greenwood-Woodson-Allen-Cowley-Elk-Wilson-Neosho-Chautauqua- Montgomery-Labette- Including the cities of Eureka, Madison, Yates Center, Iola, Humboldt, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 856 PM CST Thu Dec 1 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST FRIDAY... * WHAT...South to southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Greenwood, Woodson, Allen, Cowley, Elk, Wilson, Neosho, Chautauqua, Montgomery and Labette Counties. * WHEN...From 9 AM to 6 PM CST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
146 WWUS73 KICT 020844 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 244 AM CST Fri Dec 2 2022 KSZ032-033-047>053-067>069-082-083-091-092-022245- /O.CON.KICT.WI.Y.0026.221202T1500Z-221203T0600Z/ Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion- Chase-Reno-Harvey-Butler-Kingman-Sedgwick-Harper-Sumner- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, Rose Hill, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, and Wellington 244 AM CST Fri Dec 2 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT... * WHAT...South and southwest winds from 25 to 35 mph with gusts up to 45 mph are expected this afternoon. Winds will shift to the northwest after 5 PM and increase to 30 to 40 mph with gusts up to 55 mph. * WHERE...Portions of Central and South Central Kansas. * WHEN...From 9 AM Friday to midnight CST Friday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Blowing dust can be expected during the afternoon and into the evening reducing visibility. This will mostly likely occur along the Interstate 70 corridor. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ070>072-093>096-098>100-022245- /O.CON.KICT.WI.Y.0026.221202T1500Z-221203T0000Z/ Greenwood-Woodson-Allen-Cowley-Elk-Wilson-Neosho-Chautauqua- Montgomery-Labette- Including the cities of Eureka, Madison, Yates Center, Iola, Humboldt, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 244 AM CST Fri Dec 2 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...South to southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Greenwood, Woodson, Allen, Cowley, Elk, Wilson, Neosho, Chautauqua, Montgomery and Labette Counties. * WHEN...From 9 AM to 6 PM CST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Metzger
933 WWUS73 KICT 022130 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 330 PM CST Fri Dec 2 2022 KSZ070>072-093>096-098>100-030600- /O.EXT.KICT.WI.Y.0026.000000T0000Z-221203T0600Z/ Greenwood-Woodson-Allen-Cowley-Elk-Wilson-Neosho-Chautauqua- Montgomery-Labette- Including the cities of Eureka, Madison, Yates Center, Iola, Humboldt, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 330 PM CST Fri Dec 2 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected with winds forecast to flip around to the northwest early this evening and stay strong. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ032-033-047>053-067>069-082-083-091-092-030600- /O.CON.KICT.WI.Y.0026.000000T0000Z-221203T0600Z/ Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion- Chase-Reno-Harvey-Butler-Kingman-Sedgwick-Harper-Sumner- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, Rose Hill, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, and Wellington 330 PM CST Fri Dec 2 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Southwest winds from 30 to 40 mph with gusts up to 55 mph are expected to continue late this afternoon. Winds will shift to the northwest after 5 PM and will remain very strong early this evening. In addition, areas of blowing dust will reduce visibility this evening, especially for locations along and north of Highway 50. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Blowing dust can be expected during the afternoon and into the evening reducing visibility. This will mostly likely occur along the Interstate 70 corridor. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Lawson
357 WWUS73 KICT 030439 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 1039 PM CST Fri Dec 2 2022 KSZ032-033-047>053-067-068-082-083-030545- /O.CAN.KICT.WI.Y.0026.000000T0000Z-221203T0600Z/ Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion- Chase-Reno-Harvey-Kingman-Sedgwick- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Hutchinson, Newton, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, and Wichita 1039 PM CST Fri Dec 2 2022 ...WIND ADVISORY IS CANCELLED... Wind speeds have decreased below criteria therefore the wind advisory has been cancelled. $$ KSZ069>072-091>096-098>100-030600- /O.CON.KICT.WI.Y.0026.000000T0000Z-221203T0600Z/ Butler-Greenwood-Woodson-Allen-Harper-Sumner-Cowley-Elk-Wilson- Neosho-Chautauqua-Montgomery-Labette- Including the cities of El Dorado, Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, Humboldt, Anthony, Harper, Attica, Wellington, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 1039 PM CST Fri Dec 2 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...North winds 20 to 25 mph with gusts up to 45 mph. * WHERE...Portions of South Central and Southeast Kansas. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
346 WWUS73 KICT 030540 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 1140 PM CST Fri Dec 2 2022 KSZ069>072-091>096-098>100-030645- /O.EXP.KICT.WI.Y.0026.000000T0000Z-221203T0600Z/ Butler-Greenwood-Woodson-Allen-Harper-Sumner-Cowley-Elk-Wilson- Neosho-Chautauqua-Montgomery-Labette- Including the cities of El Dorado, Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, Humboldt, Anthony, Harper, Attica, Wellington, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 1140 PM CST Fri Dec 2 2022 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... Wind speeds have decreased below wind advisory criteria therefore the advisory will be allowed to expire at midnight. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Dec 1, 11:39 AM CST, 2 hours 33 minutes earlier.
Area forecast discussion, Dec 1, 11:39 AM CST, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1139 AM CST Thu Dec 1 2022 .SYNOPSIS... Issued at 322 AM CST Thu Dec 1 2022 The main story for the forecast period will be the strong winds today and on Friday. There will be the potential for gusts up to 50 mph on both days with Thursday focused around areas along and west of the Kansas Turnpike and for Friday areas along and east of I-135 during the day time and then once again in central Kansas behind the cold front. A wind advisory is in effect until 10 PM tonight for portions of central and south-central Kansas. There will be elevated fire concerns to go along with the strong winds. See fire weather section for more details. && .SHORT TERM...(Today through Saturday night) Issued at 322 AM CST Thu Dec 1 2022 A shortwave trough that's still off the coast of the Pacific Northwest will quickly race eastward into the Intermountain Region today. As a result surface cyclogenesis will be ongoing today over the eastern Rockies. This will help tighten up the pressure gradient over our region and result in strong winds. By Friday the surface low will begin to race off to the northeast across the Central Plains. We'll see continued wind affects from the low pressure due to proximity. A cold front will surge southward during the evening hours. Behind it strong gradient winds will continue for a few ours before the front clears our region completely. Friday will see well above normal highs with some areas approaching the mid 70s. By Saturday much colder air will filter and we'll see highs in the low 40s. .LONG TERM...(Sunday through Wednesday) Issued at 322 AM CST Thu Dec 1 2022 The pattern continue to look progressive in the long range with another shortwave expected to approach the Central Plains Monday and Tuesday. This may bring a chance for precipitation for portions of southeast Kansas. There are some hints that the pattern may slow down some as the GEFS and GEPS cut off some of the shortwave and stall it over the southern Rockies. If this were to play out there's another wave that just beyond the forecast period that could help push the previous energy left behind out and would allow for better precipitation chances. There's still a ton of uncertainty at this point in the forecast, however. So for now will keep messaging limited precipitation chances. Williams && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1130 AM CST Thu Dec 1 2022 VFR conditions are expected to prevail over the next 24 hours. Main concerns throughout the next 24 hours will be stout southerly to southwesterly winds in excess of 40 knots at times. A strengthening low-level jet during the overnight hours will support the development of low-level wind shear area-wide during that time. Cuellar && .FIRE WEATHER... Issued at 322 AM CST Thu Dec 1 2022 Elevated fire concerns are expected today with relative humidity values in the low to mid 30s and gusty winds up to 50 mph possible. Friday could potentially be a critical fire weather day due to well above normal temperatures, wind gusts up to 50 mph (mainly southeast Kansas during the day), and relative humidity values in the teens in central Kansas. One limiting factor for southeast Kansas is that relative humidity values are expected to be in the 40s and 50s. One major concern will be a wind shift behind the cold front. Strong gusts up to 55 mph will be possible behind the front so any on going fires could cause problems for fire suppression efforts. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 50 39 69 25 / 0 0 0 0 Hutchinson 50 37 70 22 / 0 0 0 0 Newton 50 38 68 23 / 0 0 0 0 ElDorado 50 39 67 25 / 0 0 0 0 Winfield-KWLD 52 41 70 27 / 0 0 0 0 Russell 55 37 74 17 / 0 0 0 0 Great Bend 53 37 74 18 / 0 0 0 0 Salina 52 38 71 20 / 0 0 0 0 McPherson 50 37 70 20 / 0 0 0 0 Coffeyville 52 43 67 29 / 0 0 0 0 Chanute 51 42 67 27 / 0 0 0 0 Iola 50 41 66 26 / 0 0 0 0 Parsons-KPPF 51 42 67 28 / 0 0 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 10 PM CST this evening for KSZ032-033- 047>053-067>069-082-083-091-092. && SYNOPSIS...CRW SHORT TERM...CRW LONG TERM...CRW AVIATION...JC FIRE WEATHER...CRW
Hazardous weather outlook, Dec 1, 3:41 AM CST, 10 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 341 AM CST Thu Dec 1 2022 KSZ032-033-047>053-067>072-082-083-091>096-098>100-020945- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 341 AM CST Thu Dec 1 2022 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight Very high grassland fire danger is expected area wide this afternoon due to strong south winds and low daytime humidity levels. Wind gusts could reach up to 50 mph in some areas across central and south-central Kansas today. See wind advisory for more details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Dangerous fire conditions will also be in place on Friday afternoon and early evening as south and southwest winds remain strong. Very high grassland fire danger is expected area wide but a few locations in central Kansas could hit extreme where relative humidity values are in the teens and in portions of southeast Kansas where very strong winds are expected. There will be a chance for a precipitation Sunday morning through Tuesday for southeast Kansas. A rain snow mix will be possible for south-central and southeast Kansas on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Local storm report, Dec 1, 1:21 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
121 PM CST THU DEC 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 AM NON-TSTM WND GST RUSSELL AIRPORT 38.87N 98.81W
12/01/2022 M60 MPH RUSSELL KS ASOS
DELAYED REPORT.
&&The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 3:21 AM CST | Wind Advisory | ICT | Barton, Butler, Chase, Ellsworth, Harper, Harvey and 10 more | 18 hr |
| Dec 1, 2:07 PM CST | Red Flag Warning | ICT | Barton, Ellsworth, Lincoln, McPherson, Reno, Rice and 2 more | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.